Dementia Related Post

Another disturbed night of sleep!


I’m sure it has something to do with my reduction of Lorazepam. I’ve just started my third month of gradually removing my bodies need for Lorazepam; now only one tablet at night.

I’m noticing that I am irritable, lethargic, have a constant dull headache, have aching limbs, and know my arrhythmia during the day. Strange, but during this first week, I seem to be taking more GTN! However, I’ve had this before when I started each monthly reduction, so although I’m sure this is related to the decrease, I feel confident it will pass.

Nights are bad. It’s this constant drifting between being asleep and awake or more that I’m not aware of those times from one to another. It feels as if I am on the cusp of being asleep all the time. This is undoubtedly impacting my day, but again, I have experienced this at the start of each reduction, so fingers crossed it will get better.

Please comment on anything I have said, or if you have any suggestions, ideas or something that you do and would like to share, then please fill in the form below and Click Send. It will come straight to me. Thank You!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.